# SDR DXTA2024012210689

- Difficulty date: January 21, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N458QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500708
- Aircraft time: 1,018 hours, 797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 006242
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: IN FLIGHT, WITH EMER LIGHT IN THE ARM POSITION, EMER LIGHTS WERE FLASHING CONTINUOUSLY. RESOLUTION: REMOVED CABIN EMER BATTERY PN: 74SOLS-00 SN: 006242. INSTALLED REPAIRED CUSTOMER SUPPLIED EMER BATTERY PN: 74S0LS-00 SN: 00S763. OPERATIONAL CHECK GOOD AT THIS TIME. WORK PERFORMED IN REF TO PHENOM 300 AMM TASK 33-S2-01
